Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I HAVE NO APPETITE SINCE GOING BACK ON THE PILL...

I EAT MY 3 MEALS A DAY AND ALL BUT I JUST DON'T FEEL HUNGRY ANYMORE SINCE I STARTED TAKING YAZ 3 WEEKS AGO. IS THIS A SIDE EFFECT?
HAS ANYONE HAD THIS HAPPEN TO THEM? I'M NOT WORRIED BECAUSE I DO EAT EVEN IF I'M NOT FEELING HUNGRY. I JUST EAT SMALL PORTIONS.

Answer Question
 
cathycat

Asked by cathycat at 2:37 PM on Mar. 5, 2009 in Health

Level 1 (0 Credits)
Answers (1)
  • im on yaz too and i noticed my appetite isnt like it was b4 baby!! i never thought the pill was the reason!! i usually eat breakfast , than have a few snacks than dinner than sumthin b4 bed ... now i sometimes have breakfast , no snacks , small dinner , no snack b4 bed .... ive been on it for this is my 3rd week
    tha-hawt-mommie

    Answer by tha-hawt-mommie at 2:55 PM on Mar. 5, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.